Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Sternygirl

Member
  • Total Reviews

    0
  • Content Count

    21
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Sternygirl

  • Rank
    New Member

Profile Information

  • Gender
    Female
  • Location
    Boston
  1. oh yea---i'm surprised they would even do it - don't they ask if you are on any topical stuff or medication that makes your skin sensitive? Most of the places I would go to always asked- kind of covering their butts too.
  2. I am almost a month off and i am currently treating my THIRD yeast infection since January (when I started my accutane course)... I also had walking pneumonia about 6 weeks ago. I am NOT someone who gets sick either... It had to be the 'tane...as it does lower one's immune system. Eat yogurt, change your clothes as soon as you work out or go in the pool or hot tub... just be extra cognizant of things like this--your body is not as strong as it normally has been...Accutane is hard core stuff!
  3. it's angular chilitis---i had it too. it's those slits on the sides of your mouth- they are cut on the corners... My derm told me it was caused by a kind of yeast (gross- but tane does make your immune system weaken)---and told me to use fugus cream that people use for their feet. NO joke. It works... I'd see your derm if you have it and it becomes more uncomfortable.
  4. [Hi, I didn't go swimming. Just laid out (with SPF) --and didn't notice the raised bump until the next day. No itch, a bit red (but I'm also a bit sunburned...)- but nothing more.
  5. The lump is not like a blemish at all...it's raised and it's about 2 inches long... Swollen like-not rock hard... It's weird..
  6. Hi everyone- two things- I am almost a month off of the Tane (woo hoo) I was in the sun the past few days (70 on the face, 15 on the body)- I usually turn dark without burning... I noticed a lump on my upper pec area---I don't know if its swelling from being in the sun. Anyone have something similiar- is it a reaction to the sun? I just saw this yesterday after showering- I do lift 3x a week but I know it's not from that. Also- when can I go and get a brow wax? 6 months! Holy cow. I am WAY ov
  7. Ahhh- makes sense to me I am going through my 3d since being on the Tane. I am almost 30 days OFF I also had a bout of walking pneumonia and I am someone who rarely gets sick. Makes sense to me now...
  8. whoa. This cannot be happening- what about all of those who are currently on it? That's it? No more? Huh?! On my second week off the 'tane... (well, it was generic) but I'm done!
  9. awesome- thanks everyone for your feedback. I will double check with my derm just to get the validation...but I suspect that if there was a serious problem with the generic's effectiveness, she would have written DAW on the script.
  10. did it work for your acne though- clearing it up ? That pisses me off. The RX even said Accutane. She did give me Clarvis (sp ) a few times but it appears that my pharmacy automatically subsitutes accutane for the generic (?!)
  11. My boyfriend sent me this link tonight: http://www.aolhealth.com/health/generic-drug-safety/2 Generics for Accutane, along with some topical acne treatments, may be less effective at clearing skin, requiring a higher dose or longer treatment, says Sandra Read, M.D., a dermatologist in Washington, D.C. I am on generic accutane (sotret)--80 mg This will be my fifth month on June 1.... I noticed it took longer for my skin to clear up---probably the end /beginning of the fourth month. I stil
  12. I actually mentioned this to my derm last Friday at my 2 month check-in. She said that I shouldn't use it on my face because of the oils and how it can clog the pores... Using it as a make-up remover is fine (and it works great) or even a bit on your hair before you blow dry it is good too... One thing she said I can use a bit of is tea tree oil on some blemishes because it is a natural antiseptic/bacteria killer... but the best is to just not use anything because it can cause irritation (esp t
  13. Hey, you look great! I say I am on my third course...but it very could be my 4th. I don't remember- how sad is that? Clearly, I am old enough to be losing my memory but not old enough to be done with stupid breakouts and acne. The only side effects I am having now (I'm about 6 wks or so in; just increased to 60 mg) are the dry lips; scalp and bloody boogs. I was pretty sore too muscularly- lower back. Lifting is not as bad anymore at the gym. Awesome pics again!
  14. Hi there- I went on spiro about a year ago -and at first, it worked well. Then, after a while, it stopped working so I went up to 50 mg. I had side effects at first but they went away after a while (aside from frequent peeing). I also had ataxia but that went away in about a month as with sore breasts. I stopped it for a few months and went off the pill (which I can't take anymore cuz all hormones seem to screw up my skin)- My new derm put me on it again- 100 mg and told me to give it at least
×